# SDR DALA2018102606322

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 55,028 hours, 23,654 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OIL CAN CONDITION ON AFT PRESSURE BULKHEAD BTW 12 AND 1 O’CLOCK POSITION AT AFT ACC COMPARTMENT. OIL CAN CONDITION ON AFT PRESSURE BULKHEAD BTW 12 AND 1 O’CLOCK POSITION AT AFT ACC COMPARTMENT WAS REPAIRED PER SRM 53-80-08 REPAIR 13.
